# SDR USAA050439

- Difficulty date: March 31, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Engine: Cfmint CFM563B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - SUPPORT ANGLE, (.075 INCH) CRACK, STRINGER 11R, STATION 354.  INSTALLED NEW ANGLE IAW SRM.  (K)
